# SDR YENA2023011300037

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 286
- Aircraft time: 35,898 hours, 23,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001722
- Condition: Failed
- Location: Emergency Lights
- Part time: 29,263 hours, 19,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2230, MKE-BOS. 'FOUND RH EMERGENCY OVERWING EXIT IDENTIFIER ON DOOR LINER INOP; REMOVED AND REPLACED ELPU #3 IAW AMM 33-50-01. A/C OK FOR SERVICE.
